| Catalog Number |
823216U |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
06/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Implant date and explant date are not applicable since the product was never placed and not removed.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
Per complaint (b)(4), during clinical procedure error in surgical protocol was observed.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.